# SDR ASAA2018073025566

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,967 hours, 6,262 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15468
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 18,976 hours, 6,266 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2 ROTATION ON NR 2 ENGNIE. GROUNDED - YES. REMOVED AND INSTALLED A NEW START VALVE ON NR 2 ENG REF AMM 80-11-03-000-801 AND AMM 80-11-03-400-801. OPS AND LEAK CK OK.
